# SDR EIA2006023

- Difficulty date: February 10, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURE RELIEF VALVE OPENS IN FLIGHT.  UNABLE TO CONTROL OVER PRESSURE CONDITION RESULTING IN AN AIR TURN BACK.  PRELIMINARY REVIEW ON GROUND REVEALED NO FINDINGS SO FAR.  REPLACED AUTO PRESS CONTROLLER PER MM 21-31-02, OPS CHK OK, PITOT STATIC TEST C/W PER 34-11-01.  OPS CHK BLEED AIR VALVE, FOUND OK PER 36-11-12.
